Journal of Symplectic Geometry

Volume 2 (2004)

Number 2

Pseudoholomorphic strips in symplecticisations III: Embedding properties and compactness

Pages: 219 – 260

DOI: http://dx.doi.org/10.4310/JSG.2004.v2.n2.a3

Author

Casim Abbas

Abstract

This paper is the last in a series of three papers which investigate pseudoholomorphic strips in the symplectisation of a three dimensional closed contact manifold with a mixed boundary condition. We will prove a compactness and an intersection result, and we will investigate the embedding properties of such pseudoholomorphic curves.

Full Text (PDF format)